zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of mild solutions for fractional neutral evolution equations. (English) Zbl 1189.34154
Summary: By using the fractional power of operators and some fixed point theorems, we discuss a class of fractional neutral evolution equations with nonlocal conditions and obtain various criteria on the existence and uniqueness of mild solutions. In the end, we give an example to illustrate the applications of the abstract results.
MSC:
34K37Functional-differential equations with fractional derivatives
26A33Fractional derivatives and integrals (real functions)
34K40Neutral functional-differential equations
45J05Integro-ordinary differential equations
References:
[1]Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional order differential equations used in the modeling of viscoelasticity, Scientific computing in chemical engineering II-computational fluid dynamics, reaction engineering and molecular properties, 217-224 (1999)
[2]Gaul, L.; Klein, P.; Kempfle, S.: Damping description involving fractional operators, Mech. syst. Signal process. 5, 81-88 (1991)
[3]Glockle, W. G.; Nonnenmacher, T. F.: A fractional calculus approach of self-similar protein dynamics, Biophys. J. 68, 46-53 (1995)
[4]Hilfer, R.: Applications of fractional calculus in physics, (2000)
[5]Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997)
[6]Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: A fractional calculus approach, J. chem. Phys. 103, 7180-7186 (1995)
[7]Kilbas, A. A.; Srivastava, Hari M.; Trujillo, J. Juan: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[8]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993)
[9]Podlubny, I.: Fractional differential equations, (1999)
[10]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[11]Baeumer, B.; Kurita, S.; Meerschaert, M. M.: Inhomogeneous fractional diffusion equations, J. frac. Appl. anal. 8, 375-397 (2005) · Zbl 1202.86005 · doi:http://sci-gems.math.bas.bg:8080/jspui/bitstream/10525/1264/1/fcaa-vol8-num4-2005-371p-386p.pdf
[12]Eidelman, S. D.; Kochubei, A. N.: Cauchy problem for fractional diffusion equations, J. differential equations 199, 211-255 (2004) · Zbl 1068.35037 · doi:10.1016/j.jde.2003.12.002
[13]El-Borai, M. M.: Semigroups and some nonlinear fractional differential equations, Applied math. Comput. 149, 823-831 (2004) · Zbl 1046.34079 · doi:10.1016/S0096-3003(03)00188-7
[14]El-Borai, M. M.: Some probability densities and fundamental solutions of fractional evolution equations, Chaos solitons fractals 149, 823-831 (2004)
[15]El-Sayed, A. M. A.: Fractional order diffusion-wave equations, Internat. J. Theoret. phys. 35, 311-322 (1996) · Zbl 0846.35001 · doi:10.1007/BF02083817
[16]El-Sayed, A. M. A.; Ibrahim, A. G.: Multivalued fractional differential equations, Appl. math. Comput. 68, 15-25 (1995) · Zbl 0830.34012 · doi:10.1016/0096-3003(94)00080-N
[17]El-Sayed, A. M. A.: Nonlinear functional differential equations of arbitrary orders, Nonlinear anal. 33, 181-186 (1998) · Zbl 0934.34055 · doi:10.1016/S0362-546X(97)00525-7
[18]Jardat, O. K.; Al-Omari, A.; Momani, S.: Existence of the mild solution for fractional semilinear initial value problems, Nonlinear anal. 69, No. 9, 3153-3159 (2008) · Zbl 1160.34300 · doi:10.1016/j.na.2007.09.008
[19]Kochubei, A. N.: A Cauchy problem for evolution equations of fractional order, Differ. equ. 25, 967-974 (1989) · Zbl 0696.34047
[20]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[21]Mainardi, F.; Paradisi, P.; Gorenflo, R.: Probability distributions generated by fractional diffusion equations, Econophysics: an emerging science (2000)
[22]Meerschaert, M. M.; Benson, D. A.; Scheffler, H.; Baeumer, B.: Stochastic solution of space-time fractional diffusion equations, Phys. rev. E 65, 1103-1106 (2002)
[23]Muslim, M.: Existence and approximation of solutions to fractional differential equations, Math. comput. Modelling 49, 1164-1172 (2009) · Zbl 1165.34304 · doi:10.1016/j.mcm.2008.07.013
[24]Schneider, W. R.; Wayes, W.: Fractional diffusion and wave equation, J. math. Phys. 30, 134-144 (1989) · Zbl 0692.45004 · doi:10.1063/1.528578
[25]Zaslavsky, G.: Fractional kinetic equation for Hamiltonian chaos, chaotic advection, tracer dynamics and turbulent dispersion, Physica D 76, 110-122 (1994) · Zbl 1194.37163 · doi:10.1016/0167-2789(94)90254-2
[26]Zhou, Yong; Jiao, Feng; Li, Jing: Existence and uniqueness for p-type fractional neutral differential equations, Nonlinear anal. 71, 2724-2733 (2009) · Zbl 1175.34082 · doi:10.1016/j.na.2009.01.105
[27]Zhou, Yong; Jiao, Feng; Li, Jing: Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal. 71, 3249-3256 (2009) · Zbl 1177.34084 · doi:10.1016/j.na.2009.01.202
[28]Byszewski, L.: Theorems about existence and uniqueness of solutions of a semi-linear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[29]Byszewski, L.; Lakshmikantham, V.: Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. anal. 40, 11-19 (1991) · Zbl 0694.34001 · doi:10.1080/00036819008839989
[30]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)
[31]Fu, X.; Ezzinbi, K.: Existence of solutions for neutral differential evolution equations with nonlocal conditions, Nonlinear anal. 54, 215-227 (2003) · Zbl 1034.34096 · doi:10.1016/S0362-546X(03)00047-6